MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TLX S Ø4.5 RT, SLACTIVE® 12MM, RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TLX S Ø4.5 RT, SLACTIVE® 12MM, RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 035.1512S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fibrosis (3167); Hyperresponsive to stimuli (4538)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 4.On (b)(6) 2023, loss of osseointegration was verified.Patient presented with previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and increased sensitivity.No further patient complications were reported.

Brand Name
TLX S Ø4.5 RT, SLACTIVE® 12MM, RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key19022276
Report Number0001222315-2024-000828
Device Sequence Number14423044
Product Code DZE
UDI-Device Identifier07630031751331
UDI-Public07630031751331
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/02/2024
Report Date (Section F) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number035.1512S
Device Lot NumberNRK82
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/02/2024
Device Age13 MO
Event Location Other
Date Report to Manufacturer03/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexMale